Day one of Harvoni. Just want to keep a log of what's going on w/ me. I don't take any other meds. I am a 40 yr old female Pretty healthy otherwise. I have a headache and I want to take something for it but don't know if I can. Trying to drink more water. Happy I found this support group. Thanks for being here. All this is pretty scary for me better than the alternative right? LOL
Hi, Don't be scared! HARVONI is a miracle and it hardly has any side affects. Always check with your doctor regarding what medications you are allowed to take first. I was on HARVONI for 24 weeks finished last July and I am free of C! I too had headaches in the beginning and I was allowed to take Tylenol. They eventually got better especially if I drank lots of water! About 10 glasses a day. I also had issues with fatigue but all in all this is a cinch in comparison to the previous treatment! Try to eat healthy and get some exercise as well. Focus on the end result. A cure! Good luck!
- Harvoni Information for Consumers
- Harvoni Information for Healthcare Professionals (includes dosage details)
- Side Effects of Harvoni (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hi. I am a 22 year old female seeking information about the Harvoni treatment. My doctor sent in the
Posted 8 Mar 2015 • 5 answers
Posted 24 Dec 2015 • 5 answers
Posted 31 Dec 2015 • 4 answers
Im on my 4th day of harvoni, experienceing upset stomach, headache,mild nausea I would like to know?
Posted 1 Mar 2016 • 5 answers
Posted 25 Nov 2017 • 5 answers